# SDR IPXA2016010497349

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 58,148 hours, 14,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BLOCK AT THE R1 DOOR, THE DISARMED LIGHTS INOPERATIVE.  REPLACED THE LAMP AT THE R1 DOOR THE DISARM LIGHTS AND CHECKED GOOD IAW AMM 33-50-00.
